# SDR LF1R202109200001

- Difficulty date: August 20, 2021
- Submitted: September 20, 2021
- Operation: General aviation
- Filed by: Pilatus Aircraft USA Ltd., repair station LF1R294K
- Aircraft: N399NG
- Make and model: Pilats PC1247E
- Aircraft serial: 1399
- Aircraft time: 1,417 hours, 925 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: 9753512108
- Part serial: TFF15735
- Condition: Worn
- Location: Fuel Qty
- Part time: 1,417 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

OPERATOR REPORTED FUEL TOTALIZER INOPERATIVE ON AN INTERMITTENT BASIS. TOTALIZER DISPLAY WOULD OCCASIONALLY DASH OUT IN FLIGHT. FUEL TANK QUANTITY INDICATED NORMALLY DURING THIS TIME. INITIAL TROUBLESHOOTING INDICATED A FUEL COMPUTER PROBLEM. UNABLE TO DUPLICATE THE PROBLEM IN SHOP. INSPECTED THE FUEL FLOW HARNESS AND CONNECTOR, CLEANED CONNECTIONS. PROBLEM STILL OCCURRED IN FLIGHT. SUSPECTED DATA FROM FUEL FLOW TRANSMITTER IS MISSING INFORMATION. REMOVED AND REPLACED FUEL FLOW TRANSMITTER WITH OVERHAULED UNIT P/N TFF1573-20 S/N 0803-015AM. PROBLEM RESOLVED. FUEL TOTALIZER PROBLEM APPEARS TO BE RELATED TO INTERNAL WEAR IN THE FUEL FLOW TRANSMITTER AND HAS BEEN SEEN IN PC12 AIRCRAFT OVER THE YEARS. RECOMMEND PART REPLACEMENT AT ENGINE OVERHAUL OR SOONER TO PREVENT THIS ISSUE.
